# SDR WX0A1900010073959

- Difficulty date: May 8, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0005:  633-02      EXTERNAL SKIN FR33-34, STR43-44R, CORROSION FOUND. / EXTERNAL SKIN FR33-34, STR43-44R, PERMANENTLY REPAIRED IAW SRM 53-00-11-300-029. REPAIR CATEGORY 'B'. RE-INSPECT IAW SRM TASK 53-00-11-205-017 THRESHOLD: FC 60000/ FH 120000 FROM REPAIR EMBODIEMENT, METHOD:EDDY CURRENT AND DVI."
